Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

jd10
Newbie

Reged: 12/22/10
Posts: 9
Re: Just started Atripla
      12/27/10 04:20 PM

Hi pozrunner. I just wanted to make a comment on your post. It makes me glad to know you have someone supporting you. My spouse and I went through the same "traumatic" experience you mention that you and your partner went through. It's a big pill to swallow when you get that kind of news and all, but life somehow does find some kind of normalcy after a little time goes by and you get adjusted to your treatments and get use to going to doctor apts for regular blood checks (etc.) The only side effects my spouse has had is weird dreams. They subsided a little after he had been on the atripla for several weeks. He's been on the meds for over a month now and seems to be doing quite well. Hang in there and Stay Positive! Being around supportive friends and family is a ture God send. Best of luck to you and God Bless!!


Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Just started Atripla pozrunner 12/16/10 08:05 AM
. * Re: Just started Atripla trulife   12/16/10 10:19 PM
. * Re: Just started Atripla pozrunner   12/17/10 12:37 AM
. * Re: Just started Atripla trulife   12/21/10 10:35 PM
. * Re: Just started Atripla pozrunner   12/22/10 02:29 AM
. * Re: Just started Atripla jd10   12/27/10 04:20 PM
. * Re: Just started Atripla poz10yrs   12/16/10 02:39 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3481

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3